MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION MOSAIC; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVES DIVISION MOSAIC; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 305U19
Medical Device Problem Code Gradient Increase (1270)
Health Effect - Clinical Codes Aortic Regurgitation (1716); Aortic Valve Stenosis (1717)
Date of Event 06/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 9 years and 8 months post implant of this 19mm bioprosthetic aortic valve, it was replaced valve-in-valve with a 23mm transcatheter valve due to moderate regurgitation and a gradient >40mmhg.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that stenosis was also present prior to replacing the aortic valve.No additional adverse patient effects were reported.  if information is provided in the future, a supplemental report will be issued.

Brand Name
MOSAIC
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key8741547
Report Number2025587-2019-02069
Device Sequence Number2296535
Product Code LWR
UDI-Device Identifier00885074253213
UDI-Public00885074253213
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P990064
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/07/2010
Device Model Number305U19
Device Catalogue Number305U19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/19/2019
Supplement Date Received by Manufacturer06/27/2019
Initial Report FDA Received Date06/27/2019
Supplement Report FDA Received Date07/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR